# SDR SWAA2015102145193

- Difficulty date: September 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR MEMBRANE CORRODED AT BS 160, BETWEEN LBL 18 - 22.  R & R MEMBRANE IAW SRM & DWG.
